Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Richard B

Member
  • Total Reviews

    0
  • Content Count

    70
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Richard B

  • Rank
    Junior Member

Recent Profile Visitors

1278 profile views
  1. Better photo with more detail.
  2. It's significantly worse than when I started... maybe I should have stuck with minocycline only and avoided the Tazorac. Since I'm this far along though, I'm going to push through with the topical retinoid and see if it starts to clear.
  3. It's worse I would say... but the acne spots aren't as much of a problem as all the uneven bumps you can see all over my face. I'm hoping this smooths out over time.
  4. I'm being downright obsessive about this. And the compulsion is, wash face more often, use tons and tons of tazorac, take extra doses of minocycline. And that cycle just continues. I know I need to just let it go, but that's easier said than done.
  5. I know exactly how you feel. I'm gay too, and also worry about rejection. I get rejected a lot, and some of the time, when my acne is bad I blame it for being rejected, like if only I had clear skin...
  6. Some people grow out of acne by 18 or so. I'm 24, I've been through 2 courses of accutane, and now I've gone back to the derm and started minocycline, benzoyl peroxide, and tazorac, and I STILL HAVE ACNE!!! I hate my face!
  7. And it's Sunday, more Tazorac. It's making my incision scar turn bright red. A front shot.
  8. I can't really tell if it's getting better or not.
  9. Yeah Sarah, I let it sit on my face for 5-10 mins, then I rinse it all off in the shower... and usually after all that dries off, I put some cetaphil moisturizer on it. I just wasn't sure if I was going overboard or if it's normal to have irritation/redness at first that eventually dies down. Sounds like I'm doing well then, based on what you're telling me. I'm starting to get *some* flaking, but I think that's probably due to the tazorac, and the flaking is happening right around my acne spo
  10. restrictions, you're exactly right - the bp is more harsh on me than the Tazorac. But, despite the irritation, I do have to say I am seeing at least some improvement, and it only irritates my skin for about an hour. I'm hoping I get used to it and it won't burn as bad or cause as much redness.
  11. I think it looks worse today: It's starting to peel a little bit around the acne bumps. I guess that's a good thing... I feel like it'll smooth in pretty well when I put on moisturizer. I am so tempted to go overboard with everything to make it clear up faster. I'm so impatient.
  12. The benzoyl peroxide is really burning my face in the morning, it's all red. The redness goes away in about an hour, and it doesn't seem to bother me beyond that. I suppose I'll get used to it, but I'm just not leaving it on very long initially. I should also note, my Derm has me on a 10 day course of Keflex, because he thinks I may have impetigo... he also took a nasal culture.
  13. My Regimen - Directed by Dermatologist Morning: - Benzoyl Peroxide 10 minutes before shower - 100mg Minocycline - Cetaphil moisturizer after all that dries Night: - 100mg Minocycline - Generous amount of Tazorac to cover face Started August 6, 2011 Current Picture as of August 8, 2011
×